×

Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive. (French) Zbl 0101.14201


PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M. Berger , Variétés riemanniennes à courbure positive ( Bull. Soc. math. France , 87 , 1959 , p. 285 - 292 ). Numdam | MR 124018 | Zbl 0096.15403 · Zbl 0096.15403
[2] A. Borel , Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts ( Ann. of Math. , 57 , 1953 , pp. 115 - 207 ). MR 51508 | Zbl 0052.40001 · Zbl 0052.40001
[3] A. Borel , Sur l’homologie et la cohomologie des groupes de Lie compacts connexes ( Amer. J. of math. , 76 , 1954 , p. 273 - 342 ). MR 64056 | Zbl 0056.16401 · Zbl 0056.16401
[4] A. Borel et J. de Siebenthal , Les sous-groupes fermés de rang maximum des groupes de Lie clos ( Comm. Math. Helv. , 23 , 1949 , p. 200 - 221 ). MR 32659 | Zbl 0034.30701 · Zbl 0034.30701
[5] E. Cartan ; Les groupes réels simples finis et continus ( Ann. Ecol. Norm. , 31 , 1914 , p. 263 - 355 ). Numdam | MR 1509178 | JFM 45.1238.06 · JFM 45.1238.06
[6] E. Cartan , Sur certaines formes riemanniennes remarquables des géométries à groupe fondamental simple ( Ann. Ecol. Norm. , 44 , 1927 , p. 345 - 467 ). Numdam | MR 1509283 | JFM 53.0393.01 · JFM 53.0393.01
[7] S. Helgason ; On riemannian curvatuere of homogeneous spaces ( Proc. Amer. Math. Soc. , 9 , 1958 , p. 831 - 838 ). MR 108811 | Zbl 0090.12603 · Zbl 0090.12603
[8] G.A. Hunt , A theorem of E. Cartan ( Proc. Amer. Math. Soc. , 7 , 1956 , p. 307 - 308 ). MR 77075 | Zbl 0073.01602 · Zbl 0073.01602
[9] A. Lichnerowicz , Géométrie des groupes transformations ( Paris , Dunod , 1958 ). MR 124009 | Zbl 0096.16001 · Zbl 0096.16001
[10] D. Montgomery et L. Zippin , Topological transformations groups ( New York , 1955 ). MR 73104 | Zbl 0068.01904 · Zbl 0068.01904
[11] K. Nomizu , Invariant affine connections on homogeneous spaces ( Amer. J. of Math. , 76 , 1954 , p. 33 - 65 ). MR 59050 | Zbl 0059.15805 · Zbl 0059.15805
[12] H. Samelson , On curvature and characteristic of homogeneous spaces ( Michig. Math. J. , 5 , 1958 , p. 13 - 18 ). Article | MR 103509 | Zbl 0084.37407 · Zbl 0084.37407
[13] Séminaire Sophus LIE , ( Secrétariat mathématique , Paris 1955 ). Numdam
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.